Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Some remarks on the historical development and the future prospects of the differential geometry of plane curves

Author: E. J. Wilczynski
Journal: Bull. Amer. Math. Soc. 22 (1916), 317-329
MathSciNet review: 1559787
Full-text PDF

Additional Information

PII: S 0002-9904(1916)02785-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia